# SDR DALA2018040402177

- Difficulty date: April 3, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 61,790 hours, 44,812 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BELOW FWD STOP FITTING 3, ON OUTER PAN AT THE FWD CARGO DOOR.  FWD CARGO DOOR WAS REPAIRED IAW SRM 52-05, FIGURE 50, SRM 51-30-1, AND 51-30-2.
